Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Continuous ear ache, diagnosed as glue ear, worsened after taking Sudafed, Ibuprofen. What can be done?

I have had earache for about 3 weeks now, it started in my right ear and I went to the doctor and she said I had something called glue ear and gave me Nasonex ... I am now having the problem in both ears and it seems to be getting worse. I am using the nose spray taking Sudafed and Ibprofen.. I don t know what else to do.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

It is unlikely that you may be having glue ear since glue er generally causes mild deafness and not pain. The pain maybe due to an infection and you may need antibiotics for it, i would like you to meet your ent doctor again for examination and advice.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor